Tzafriri, L.
Some results on injective Banach lattices
Séminaire Analyse fonctionnelle (dit "Maurey-Schwartz"), Tome (1979-1980) , Exposé no. 20 , p. 1-4
Zbl 0455.46014 | MR 604401
URL stable : http://www.numdam.org/item?id=SAF_1979-1980____A17_0

Bibliographie

1 D.I. Cartwright, Extensions of positive operators between Banach lattices, Mem. Amer. Math. Soc. 164(1975). MR 383031 | Zbl 0314.47015

2 R. Haydon, Injective Banach lattices, Math. Z. 156(1977), 19-47. MR 473776 | Zbl 0345.46007

3 H.P. Lotz, Extensions and liftings of positive linear mappings on Banach lattices, Trans. Amer. Math. Soc. 211(1975), 85-100. MR 383141 | Zbl 0351.47005